# SDR RAIA00607022

- Difficulty date: July 16, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 19,272 hours, 17,116 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 162500111
- Part serial: 3715
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 5520 - STL - SMALL WISP OF SMOKE FROM BELOW CAPTAIN’S WINDSHIELD WHEN WINDSHIELD HEAT WAS TURNED OFF SMOKE DISAPPEARED.  MAINTENANCE DEFERRED CAPTAIN’S WINDSHIELD HEAT AND SUBSEQUENTLY REMOVED AND REPLACED CAPTAIN’S WINDSHIELD.
